# SDR UPS204606

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 651734862
- Condition: Contaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND NR 8 SPOILER HAS WATER CONTAMINATION.  REPLACED NR 8 SPOILER PANEL WITH NEW PANEL PER MM 27-62-01.
